Search in " Tag : functional equation "

INTERNATIONAL JOURNAL ARTICLES

 WANCHITRA  TOWANLONG

Towanlong, W., & Nakmahachalasint, P. (2009). An n-dimensional mixed-type additive and quadratic functional equation and its stability. Science Asia, 35, 381-385.

Link:   Year: 2009

Tag: functional equation   

 WANCHITRA  TOWANLONG

Towanlong, W., & Nakmahachalasint, P. (2012). A quadratic functional equation and its generalized Hyers-Ulam Rassias stability. Thai Journal of Mathematics, 6(3), 85-91.

Link:   Year: 2012

Tag: functional equation   

 WANCHITRA  TOWANLONG

Towanlong, W., & Nakmahachalasint, P. (2012). A mixed-type quadratic and cubic functional equation and its stability. Thai Journal of Mathematics, 8(4), 61-71.

Link:   Year: 2012

Tag: functional equation   

Top